for an otherwise healthy teenager?
I have a prescription for 40mg Prozac. Would a Marinol prescription work?
Are you on any other medications that may decrease your appetite? If this isa problem where you are losing weight, call your doctor. You may have an underlying problem. One thing I have found, (being on a medication that curbs appetite) Is to eat a large breakfast, medium lunch and small dinner. Breakfast is the most important, because it is needed to fuel you for the day. If you feel your health is at risk, you can also drink supplements, like ensure. They are great to give you all the vitamin and neutrients you need when you arent eating properly. Being a teenager, you need food to help with bone groth and to keep you from brittle bones, since you are still growing. Talk to your parents and your doctor. Your health is nothing to mess with! Good Luck!
prozac makes you not hungry. that is your problem. your doctor will not give you marinol or megace unless you have cancer and cannot gain weight or eat. if it's getting that bad, talk to the doctor about changing you to maybe zoloft or celexa, they are in similar classes but the appetite side effect is not as severe.